Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The number of prime divisors of certain Mersenne numbers


Author: John R. Ehrman
Journal: Math. Comp. 21 (1967), 700-704
MSC: Primary 10.50
DOI: https://doi.org/10.1090/S0025-5718-1967-0223320-1
MathSciNet review: 0223320
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.50

Retrieve articles in all journals with MSC: 10.50


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0223320-1
Article copyright: © Copyright 1967 American Mathematical Society